MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X5.5, 3MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X5.5, 3MM; DENTAL ABUTMENT
Model Number HC353
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Last name unknown / not provided.
 
Event or Problem Description
It was reported that the healing abutment would not seat in the implant.They were able to complete the procedure with another healing abutment.Tooth location not reported.
 
Additional Manufacturer Narrative
One heal collar 3.5x5.5, 3mm (hc353) was returned for investigation.Visual evaluation of the as returned product identified no apparent malfunction.Functional testing was performed with in-house implant.The healing collar was able to seat into the implant as normal.No pre-existing condition was noted in the per.The device was intended for an unknown tooth location.X-ray or picture images were not provided and no other information was provided.Appropriate documentation was reviewed.Dhr review for the lot (2020110052) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020110052) for similar events and no other complaint was identified.June post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.The following sections have been updated: g6: checked "follow-up." h2: checked follow-up type.H3: changed "no" to "yes.".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X5.5, 3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13791314
Report Number0002023141-2022-00665
Device Sequence Number16566270
Product Code NHA
UDI-Device Identifier00889024015029
UDI-Public(01)00889024015029(17)251105(10)2020110052
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2025
Device Model NumberHC353
Device Catalogue NumberHC353
Device Lot Number2020110052
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose